# SDR WX0A2013030471523

- Difficulty date: February 24, 2013
- Submitted: March 4, 2013
- Operation: Air carrier
- Aircraft: N874GA
- Make and model: Doug MD 83
- Aircraft serial: 49643
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 99360732
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUTOUT FRAME AT FS 1155 IS CORRODED AT FWD FACE OF FRAME.  FABRICATED CHANNEL, FILLER, INTERCOSTAL AND CLIPS AND INSTALLED REPAIR PARTS.
